Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 286, NWS St. Louis, MO

September 7, 2012Lincoln County, Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 7, 2012, 4:46 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 4:46 PM CDT (21:46 UTC)
Expired
Sep 7, 2012, 5:30 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:52 PM CDTHAIL 2.51 Sw Warrenton, MO
Sep 7, 4:53 PM CDTHAIL 1.25Warrenton, MO
Sep 7, 4:55 PM CDTHAIL 1Warrenton, MOQUARTER SIZE HAIL ON HWY 47 2 MILES SOUTH OF HWY 70

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WUUS53 KLSX 072146
SVRLSX
MOC113-183-219-072230-
/O.NEW.KLSX.SV.W.0286.120907T2146Z-120907T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JONESBURG...
  AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  WARRENTON...WRIGHT CITY...WENTZVILLE...TRUESDALE...MOSCOW MILLS...
  NEW MELLE...FORISTELL AND FLINT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 9127 3893 9126 3898 9078 3860 9083
      3868 9128 3871 9131 3870 9136 3871 9140
      3884 9141
TIME...MOT...LOC 2146Z 267DEG 33KT 3883 9125

HAIL...1.00IN
WIND...60 MPH

$$

TRUETT
2 follow-up statements
968 
WWUS53 KLSX 072157
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT FRI SEP 7 2012

MOC113-183-219-072230-
/O.CON.KLSX.SV.W.0286.000000T0000Z-120907T2230Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
457 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
WESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES UNTIL 530 PM CDT...

AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARRENTON...
AND MOVING EAST AT 40 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED LARGE HAIL THAT BROKE
WINDOWNS ON THE WEST SIDE OF WARRENTON.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
         WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...WENTZVILLE...MOSCOW MILLS...NEW MELLE...FORISTELL AND
FLINT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3893 9126 3898 9078 3860 9083 3868 9128
TIME...MOT...LOC 2157Z 277DEG 34KT 3878 9111

HAIL...2.50IN
WIND...60 MPH

$$

TRUETT
434 
WWUS53 KLSX 072227
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT FRI SEP 7 2012

MOC113-183-219-072238-
/O.EXP.KLSX.SV.W.0286.000000T0000Z-120907T2230Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
527 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...WESTERN ST. CHARLES
AND SOUTHERN LINCOLN COUNTIES WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3893 9126 3898 9078 3860 9083 3868 9128
TIME...MOT...LOC 2228Z 277DEG 34KT 3874 9074

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:51 PM CDT, 55 minutes earlier.

Area forecast discussion, Sep 7, 3:51 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT FRI SEP 7 2012

.SHORT TERM...
ISSUED AT 302 PM CDT FRI SEP 7 2012
(TONIGHT)

A RATHER POTENT COLD FRONT CURRENTLY EXTENDING FROM THE GREAT
LAKES REGION SOUTHWESTWARD THROUGH NORTHEASTERN MISSOURI AND
SOUTHEASTERN EVENING AND TONIGHT...COINCIDENT WITH A DEEPENING
POSITIVELY TILTED UPPER LEVEL TROUGH. THE FRONT SHOULD EXIT THE
CWA BY 06Z TONIGHT...THOUGH THE 500MB TROUGH AXIS IS DELAYED
BEHIND THE FRONT BY AROUND 6 HOURS. THE TROUGH AXIS COMBINED WITH
THE INFLUENCE OF THE RIGHT ENTRANCE REGION OF A 300MB JET SHOULD
FAVOR LINGERING PRECIPITATION ACTIVITY A FEW HOURS AFTER THE FRONT
PASSES. STRONG COLD AIR ADVECTION WILL BRING TEMPERATURES DOWN
TONIGHT BEHIND THE FRONT...WITH OVERNIGHT LOWS GENERALLY IN THE
LOW TO MIDDLE 50S ACROSS THE CWA...10-15 DEGREES COOLER THAN LAST
NIGHT.

JP

&&

.LONG TERM...
ISSUED AT 302 PM CDT FRI SEP 7 2012
(TOMORROW THROUGH FRIDAY)

DRY...COOL...AND TRANQUIL WEATHER IS ON TAP AS THE UPPER LEVEL
TROUGH DEEPENS AND MOVES EASTWARD AND HIGH PRESSURE BUILDS INTO
THE REGION. MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF
ANOTHER FRONT EXTENDING SOUTHWESTWARD FROM THE GREAT LAKES
REGION...IMPACTING THE AREA LATE SATURDAY NIGHT AND INTO SUNDAY
MORNING. HOWEVER...THERE WILL NOT BE MUCH MOISTURE TO WORK
WITH...SO ASIDE FROM A WIND SHIFT...IMPACTS ASSOCIATED WITH THE
FRONT WILL BE MINIMAL. BY MONDAY MORNING...AN 850MB RIDGE AXIS
WILL BE OVER THE CWA AND WINDS WILL ONCE AGAIN VEER TO THE
SOUTH...WITH TEMPERATURES GRADUALLY MODERATING BY MIDWEEK. COULD
SEE SOME CHANGES ONCE AGAIN BY THURSDAY AND INTO FRIDAY AS ANOTHER
COLD FRONT BEGINS TO SINK INTO THE REGION...THOUGH HAVE ONLY
CHOSEN TO INCLUDE SLIGHT CHANCE POPS UNTIL THE MODELS CAN GET A
BETTER HANDLE ON THE SYSTEM. OVERALL...NO BIG CHANGES WERE MADE TO
THE EXTENDED FORECAST THIS PACKAGE AS MODELS CONTINUE TO BE IN
GOOD AGREEMENT THROUGH MIDWEEK.

JP

&&

.AVIATION...
ISSUED AT 1221 PM CDT FRI SEP 7 2012

POTENT COLD FRONT STRETCHED FROM FAR CORNER OF SE IOWA TO JUST
SOUTH OF A KIRKSVILLE TO KANSAS CITY LINE. THE AIR MASS AHEAD OF
THE FRONT CONTINUES TO DESTABILIZE AND CURRENT THOUGHTS ARE THAT A
LINE OF THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AFTER 20Z WHEN
ITS LOCATION WILL BE SOUTH OF KUIN AND NORTH OF KCOU-KSTL. HAVE
TEMPO GROUPS TO ACCOUNT FOR THE THUNDERSTORM THREAT. GUSTY
NORTHWEST WINDS EXPECTED WITH INITIAL COLD FROPA AND MVFR CIGS
WITH SOME LIGHT RAIN/SHOWERS IN THE WAKE OF THE FRONT. CLEARING
EXPECTED FROM NORTH-SOUTH TONIGHT WITH WINDS DIMINISHING TO 10-13
KTS.

SPECIFICS FOR KSTL...

EXPECTING A LINE OF THUNDERSTORMS TO DEVELOP ALONG AN ENCROACHING
COLD FRONT IMPACTING THE TERMINAL IN THE 20-23Z TIME FRAME. THE
TEMPO GROUP ACCOUNTS FOR THIS BUT CONDITIONS COULD BE WORSE WITH
THE THUNDER...ESPECIALLY STRONG WINDS. LOOKING FOR FROPA AROUND
23Z WITH GUSTY NORTHWEST WINDS AND MVFR CIGS WITH LIGHT
RAIN/SHOWERS IN THE WAKE OF THE FRONT. CLEARING OVERNIGHT WITH
WINDS DIMINISHING TO 10-13 KTS.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 7, 3:59 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT FRI SEP 7 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING...
MAINLY ALONG AND EAST OF A SPRINGFIELD ILLINOIS TO COLUMBIA
MISSOURI LINE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...ISOLATED
TORNADOES AND VERY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE.

JP

In the hours before

Special weather statement, Sep 7, 4:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT FRI SEP 7 2012

ILZ101-072215-
ST. CLAIR IL-
429 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. CLAIR COUNTY UNTIL
515 PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SMITHTON...OR 6 MILES EAST OF WATERLOO...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FREEBURG...
  SMITHTON...
  NEW ATHENS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Sep 7, 4:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             COLUMBIA                38.95N  92.33W
09/07/2012  M1.75 INCH       BOONE              MO   TRAINED SPOTTER

            FALLING HAIL BROKE OUTDOOR LIGHTING GLASS. HAIL FELL
            FOR SEVERAL MINUTES.

&&

KANOFSKY
Special weather statement, Sep 7, 4:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT FRI SEP 7 2012

MOZ062-065-072215-
FRANKLIN MO-JEFFERSON MO-
433 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND
EASTERN FRANKLIN COUNTIES UNTIL 515 PM CDT...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONEDELL...OR 10 MILES EAST OF ST. CLAIR...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CEDAR HILL...
  DITTMER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Sep 7, 4:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
435 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             COLUMBIA                38.95N  92.33W
09/07/2012  M2.00 INCH       BOONE              MO   TRAINED SPOTTER

            HAIL UP TO 2 INCHES IN DIAMETER. MEASURED WITH A
            MEASURING TAPE.

&&

KANOFSKY
Local storm report, Sep 7, 4:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 E KANE                39.20N  90.26W
09/07/2012  E0.25 INCH       JERSEY             IL   TRAINED SPOTTER

&&

BYRD
Local storm report, Sep 7, 4:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     CENTERTOWN              38.62N  92.41W
09/07/2012                   COLE               MO   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN AROUND TOWN.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:02 PM CDTSevere Thunderstorm WarningLSXCrawford43 min
Sep 7, 3:18 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington42 min
Sep 7, 3:33 PM CDTSevere Thunderstorm WarningLSXBoone57 min
Sep 7, 3:36 PM CDTSevere Thunderstorm WarningLSXLincoln54 min
Sep 7, 3:51 PM CDTSevere Thunderstorm WarningLSXWashington39 min
Sep 7, 3:59 PM CDTSevere Thunderstorm WarningLSXWashington35 min
Sep 7, 4:13 PM CDTSevere Thunderstorm WarningLSXCallaway62 min
Sep 7, 4:18 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau42 min
Sep 7, 4:24 PM CDTSevere Thunderstorm WarningLSXIron51 min
Sep 7, 4:50 PM CDTSevere Thunderstorm WarningLSXCole, Osage40 min
Sep 7, 5:00 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds45 min
Sep 7, 5:03 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Sep 7, 5:13 PM CDTTornado WarningLSXIron, Madison, Reynolds32 min
Sep 7, 5:16 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois30 min
Sep 7, 5:22 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 7, 5:24 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds31 min
Sep 7, 5:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage35 min
Sep 7, 5:49 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren41 min
Sep 7, 5:50 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington40 min
Sep 7, 6:00 PM CDTSevere Thunderstorm WarningLSXFranklin30 min
Sep 7, 6:03 PM CDTAreal Flood AdvisoryLSXIron, Reynolds6 hr
Sep 7, 6:22 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington53 min
Sep 7, 6:41 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.